Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Low testosterone, dizziness, hyperthyroidism, low LH, FSH, TSH, high T4, had right testis orchiectomy, history of testicular cancer. Treatment ?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 297 Questions
Hi There. I am 38 year old Asian male 5ft 8" 12st 7lbs and have had testicular cancer and right testis orchiectomy in Sept 2006. I have low/normal testosterone and have been experiencing dizziness. I believe I have low LH, Low FSH, Low TSH, High T4 and low/normal testosterone. I am not given treated by the NHS here in the UK. What can be done. My endochrinologist does not want to treat my levels. I suspect hypogonadism and hyperthyroidism but do not know how to get my endichrinologist to help. He said when my levels fall below 10nmol he would give me a top up (testosterone). That was said when my levels were 10.4 nmol 2 years ago. I believe my LH and FSH need topping up. XXXXXXX 2011 testosterone readings below
HCG * <2 Range IUL 0-4
AFP 2 ng/mL Range < 9
Lactate Dehydrogenase 160 IU/L Range 98 - 192
Prolactin 129 mU/L Range 56 - 282 mU/L
LH 2.5 U/L Range 1.2 - 8.6 U/L
FSH 3.9 U/L Range 1.3 - 19.3 U/L
FT4 13.7 pmol/L Range 7.8 - 14.4
TSH 1.37 mU/L Range 0.34 - 5.60
Testosterone 9.4 nmol/L Range 6.1 - 27.1

Taken 16/12/2009 (from test of blood) I have only listed the following from over 20 blood count markers.

Serum total HCG level <2 no range given in results
Serum insulin growth like factor 1 level 16.6 nmol/L Scale 13 - 50

Sept 2011
LH 3 U/L range (1 - 9)
FSH 5 U/L range (1 - 19)
Testosterone 11 nmol range (6.1 - 27)
Sept 2011 results (LH, FSH, Testosterone only unfortunately)

I am literally going out of my mind with poor sleep, dizziness during the day and especially bad at evening and night. Itchy skin to point of scratching myself to bleed. Genital (scrotum itching - late evening). I am slim but have excess belly fat around waist.

(1)Can someone give me a diagnosis for endochrine problems I may have? I feel tired all the time

Here in the UK if is proving very difficult to get myself treated.

Many Thanks XXXXXXX UK

Posted Sun, 15 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. V. Kumaravel 17 hours later

Thanks for posting your query.

I do understand that you had one testis removed due to Testicular cancer in 2006. Your concern now seems to be related to tiredness.

Your initial reports reveal that you had low LH, FSH and normal testosterone. You were probably not treated as your testosterone was normal. Your LH, FSH and testosterone on sept 2011 are normal and is not suggestive of Hypogonadism.

Your High T4 and low TSH can be related to Hyperthyroidism, that would require further evaluation, but your current FT4 and TSH is normal. You could have had transient Thyrotoxicosis that have recovered by itself and hence is not indicated now.

Your IGF-1 levels are normal and that rules out growth hormone deficeincy.

As per the reports provided, your tiredness may not be related to hormonal problems. But I would suggest you to get your hemoglobin and blood sugars also to be tested.

Stress can per se cause tiredness, and I am sure physical examination will help to find out other causes that may be related to tiredness.

I hope, I have answered your query.

I will be available for further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor